# SDR HEEA083109

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N8588X
- Make and model: Bell 206L-3
- Aircraft serial: 51486
- Aircraft time: 11,323 hours
- Engine: Allsn 250C30P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 174000101
- Condition: Damaged
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FILTER ASSY BYPASS BUTTON REMAINS PARTIALLY EXTENDED AT ALL TIMES. TO BE SENT TO VENDOR.
